# SDR UPS97824461

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Aux Spar
- Condition: Elongated Holes
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, LEFT MAIN LANDING GEAR OUTBOARD AUX SPAR HAS ELONGATED HOLES ON VERTICAL UPPER AND LOWER HORIZONTAL FLANGES.  REPAIRED IAW REO 03047 BY INSTALLING REPAIR BUSHINGS IAW DC8 SRM 51-1-25.
